An optimum parameter method to obtain numerical solutions of the fractional partial differential equations

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title An optimum parameter method to obtain numerical solutions of the fractional partial differential equations
 
Creator Agheli, Bahram
Darzi, Rahmat
 
Description The main purpose of this article is to use a method with a free parameter which is named optimum asymptotic homotopic method (OHAM) in order to obtain the solution of differential equations, partial differential equations and a system of coupled partial differential equations featuring fractional derivative. This method is preferable to others since it has faster convergence toward homotopic perturbation method as well as the convergence rate can be set as controlled area. Various examples are given to better understand the use of this method compared with other methods as well.
 
Publisher Bayram Şahin
 
Date 2019-09-18
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/34
 
Source International Journal of Maps in Mathematics - IJMM; Vol 2 No 2 (2019): International Journal of Maps in Mathematics; 159-174
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/34/28
 
Rights Copyright (c) 2019 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library